







Draft - v8

## PSSDC MEETING AGENDA MS TEAMS MEETING

## THURSDAY, SEPTEMBER 24, 2020 12:00 p.m. – 3:00 p.m. EDT

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	11:40 a.m. – 12:00 p.m.	<ul> <li>Set-up: Members/Observers to connect to MS Teams Meeting</li> <li>Participants: opt for wired internet connection, if possible and proper headset/microphone.         (Refer to recommendations for the use of MS Teams, attached)</li> <li>For simultaneous interpretation: details provided</li> </ul>					
	12:00 p.m.	Welcome	Rollcall of PSSDC Members and Observers in attendance	PSSDC Co-Chairs: Catherine Bennett, ESDC Mark Burns, YT			
1	12:05 - 12:15 a.m.	Administrative Matters	Objective:  A) Approval of Record of Decision from February 26, 2020 in-person meeting, Toronto (TAB 1A)	For approval	Catherine Bennett		
	(10 min)		B) Acceptance of September 24, 2020 Meeting Agenda (TAB 1B)	For approval			
				For review			
			C) PSSDC Action Items (TAB 1C)	For review			
			D) PSSDC Bring Forward Agenda (TAB 1D)				
			E) PSSDC Treasurer's Report		<b>Deb Bergey</b> , PSSDC Treasurer		
			<ul> <li>PSSDC Financial Report – (TAB 1E)</li> <li>PSSDC Members' contributions for 2021/2022 – (TAB 1F)</li> </ul>				
2	12:15 - 1:15	Emerging Client Needs	PANEL:	For	Intro: Mark Burns		
	p.m.	Onent Needs	Indigenous Service Delivery in the Urban Context – (TAB 2)	information / discussion	Moderators: Danielle White,		
	(60 min)		Objective:		DG, ISC		









	T T			T	
			<ul> <li>Panel discussion related to Indigenous service delivery in the urban context.</li> <li>Discussion to focus on:         <ul> <li>Notable challenge/gap in the collective COVID response</li> </ul> </li> </ul>		David Peckham, DG, Urban Programming, ISC
			<ul> <li>Urban/off reserve context is a shared responsibility/space across jurisdictions</li> </ul>		PANEL: Urban National Indigenous Coalitions Co-
			Sharing of best practices, lessons learned and challenges/barriers for practitioners in this field		Chairs: Marc Maracle Charlene Lafreniere
			Discussion on how to most effectively reach this targeted service population which has some distinct and significant needs.		National Association of Friendship Centres: Jocelyn Formsma, Executive Director
	1:15	5 – 1:20 p.m.	Stretch Break		
3	1:20 – 2:05 p.m. (45 min)	PSSDC Strategic Direction	PSSDC Strategic Direction – (TAB 3A)  Joint Councils Org Chart – (TAB 3B)  Objective:  Follow up discussion on a refreshed mandate / value proposition for the PSSDC from both the PSSDC meeting of September 3 <sup>rd</sup> and the Joint Councils meeting of September 22 <sup>nd</sup> Discussion on next steps for PSSDC on forward agenda and workplan  Stretch Break	For discussion / feedback	Discussion led by PSSDC Co- Chairs
	2.00	5 – 2.10 μ.m.	Stretch break		
4	2:10 – 2:55 p.m.	SPECIAL GUEST	Digital Government Transformation – (TAB 4)		Intro: Catherine Bennett
	(45 min with Q&A)		Objective:  Presentation: Designing better government that delivers on citizens' needs/expectations.  PSCIOC members may attend this		Pia Andrews, Special Advisor, Digital & Client Data Workstream Lead, ESDC









5	2:55 – 3:00	Other Business	Objective:		Intro: Mark Burns
	p.m. (5 min)		<ul> <li>A) PSSDC Information Sharing (TAB 5A to 5S)</li> <li>PSSDC Information Sharing Analysis – (TAB 5T)</li> </ul>	For information	
			<ul> <li>B) Update Reports from PSSDC Groups:</li> <li>Contact Centre CoP – (TAB 6)</li> </ul>	To complete online	
		C	C) Next PSSDC in-person meeting: February 25, 2021, Ottawa, ON	online	
			D) PSSDC EVALUATION FORM – (TAB 7)		
			<ul> <li>E) PSSDC MS Teams Meetings:</li> <li>Wednesday, November 4<sup>th</sup>, 2020, at 2:00 p.m. EST</li> <li>Friday, December 4<sup>th</sup>, 2020, at 2:00 p.m. EST</li> <li>Thursday, January 21<sup>st</sup>, 2021, at 2:00 p.m. EST</li> </ul>		
	3:00 p.m.		Adjournment of PSSDC Meeting		